RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2014, Issue 1(18), Pages 74–80 (Mi pfmt292)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Asymptotics of quadratic Hermite–Padé approximants of the exponential functions

A. P. Starovoitov

F. Scorina Gomel State University, Gomel

Abstract: The paper deals with asymptotic properties of diagonal quadratic Hermite–Padé approximants of type I for exponential system $\{e^{\lambda_jz}\}_{j=0}^2$ with arbitrary real $\lambda_0$, $\lambda_1$, $\lambda_2$. The proved theorems complement the known results of P. Borwein, F. Wielonsky.

Keywords: Hermite–Padé approximants of type I, quadratic and Hermite–Padé approximants, asymptotic equality, saddle-point method.

Full text: PDF file (391 kB)
References: PDF file   HTML file
UDC: 517.538.52+517.538.53
Received: 29.01.2014

Citation: A. P. Starovoitov, “Asymptotics of quadratic Hermite–Padé approximants of the exponential functions”, PFMT, 2014, no. 1(18), 74–80

Citation in format AMSBIB
\Bibitem{Sta14}
\by A.~P.~Starovoitov
\paper Asymptotics of quadratic Hermite--Pad\'e approximants of the exponential functions
\jour PFMT
\yr 2014
\issue 1(18)
\pages 74--80
\mathnet{http://mi.mathnet.ru/pfmt292}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt292
  • http://mi.mathnet.ru/eng/pfmt/y2014/i1/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Astafieva, A. P. Starovoitov, “Hermite-Padé approximation of exponential functions”, Sb. Math., 207:6 (2016), 769–791  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. A. P. Starovoitov, G. N. Kazimirov, M. V. Sidortsov, “Asimptotika approksimatsii Ermita–Pade eksponentsialnykh funktsii s kompleksnymi mnozhitelyami v pokazatelyakh eksponent”, PFMT, 2016, no. 2(27), 61–67  mathnet
  • Проблемы физики, математики и техники
    Number of views:
    This page:75
    Full text:34
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019